# SDR V0XD20160520106

- Difficulty date: May 18, 2016
- Submitted: May 21, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 29,321 hours, 19,892 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin Panel
- Part number: 601R317071
- Condition: Cracked
- Location: Pax Door
- Component: Door, Bombdr, CL670
- Component part number: CC670386011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR STAIRWAY AFT SKIN IS CRACKED AT CORNER, BETWEEN TOP FIXED STEP & UPPER STAIR PANEL ASSEMBLY.  CUT OUT DAMAGED SECTION OF SKIN.  FABRICATED REPAIR PARTS & INSTALLED IAW REO 670-52-11-104, REV G. DATED 2016-05-11.  NDT PERFORMED.
